# SDR 2007UALA02860

- Difficulty date: July 26, 2007
- Submitted: July 31, 2007
- Operation: Air carrier
- Aircraft: N211UA
- Make and model: Boeing 777222
- Aircraft serial: 30217
- Aircraft time: 25,369 hours, 5,821 cycles
- Engine: Pwa PW4077
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Odor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG ELECTRICAL ODOR IN COCKPIT.   [80-21-07]   ACCOMPLISHED FIM 21-00 TASK 808 AND FOUND THE APU TO BE THE SOURCE OF THE ODOR IN THE FLT DECK AND CABIN.  ACCOMPLISHED PACK BURN USING ENG BLEED TO OPERATE PACKS, OPS NORMAL NO DEFECTS NOTED.  REPLACED BOTH OZONE CONVERTERS DUE TO APU OIL SMOKE CONTAMINATION.
